Ask a doctor

Juvederm Injection Caused Broken Caplliaries Around Nose. Reasons?

2 months ago I had my nose to mouth lines corrected by injections of Juvederm. The lady doing the injections put more on one side than the other and also closer to the base of my nose than the other side as this particular side needed more Juverderm. However very soon afterwards I noticed a large patchwork of broken capillaries around the base of my nose - it looks at a distance that I have a red circular patch - what could be the cause?

Doctor Answers (2)

Broken capillaries around nose after Juvederm ?

+1

It is not typical for Juvederm to cause broken capillaries unless it was an area that bruised or had a lot of trauma.  I would follow up with your provider about this.  It would be nice if there were some before and after photos to see if any of the veins were present prior to the procedure. Could it be that the filler under them, pushing up, made them more apparent?


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 140 reviews

Broken capillaries around nose

+1

This is an unusual side effect of Juvederm.  If you truly have developed new capillaries from the injection they can be easily treated with a V-beam or V-beam like laser. Thanks and I hope this helps! 

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.